| Model Number |
21-7036-01 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that a smiths medical cadd administration set tubing was leaking near where it connects to distal end of cassette.No patient consequences were reported.No adverse effects were reported.